Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Analytic Embedding and Mean Square Approximation

Samuel Merrill
Proceedings of the American Mathematical Society
Vol. 18, No. 5 (Oct., 1967), pp. 836-842
DOI: 10.2307/2035122
Stable URL: http://www.jstor.org/stable/2035122
Page Count: 7
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Analytic Embedding and Mean Square Approximation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
836
    836
  • Thumbnail: Page 
837
    837
  • Thumbnail: Page 
838
    838
  • Thumbnail: Page 
839
    839
  • Thumbnail: Page 
840
    840
  • Thumbnail: Page 
841
    841
  • Thumbnail: Page 
842
    842